# SDR WRLA20100426354

- Difficulty date: April 26, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N383WA
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 60,677 hours, 11,653 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: ARC4304513
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DESC - FOUND THE PANEL 657LT 1EA BOLT HOLE SINK INTO PANEL, AT RT OUTBOARD FLAP OUTBOARD SIDE.  NRC U05112 ISSUED FOR IT.  REMOVED THE DAMAGED PANEL, FABRICATE A NEW IAW EI:  W2010P57B-954 REV 00.  INSTALLED THE NEW PANEL COND CHECK SATISFACTORY.
